An admissible synthesis for control systems on differentiable manifolds
Revue française d'informatique et de recherche opérationnelle. Série rouge, Volume 5 (1971) no. R1, pp. 73-104.
@article{M2AN_1971__5_1_73_0,
     author = {Miric\u{a}, Stefan},
     title = {An admissible synthesis for control systems on differentiable manifolds},
     journal = {Revue fran\c{c}aise d'informatique et de recherche op\'erationnelle. S\'erie rouge},
     pages = {73--104},
     publisher = {Dunod},
     address = {Paris},
     volume = {5},
     number = {R1},
     year = {1971},
     mrnumber = {289183},
     zbl = {0231.93017},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1971__5_1_73_0/}
}
TY  - JOUR
AU  - Mirică, Stefan
TI  - An admissible synthesis for control systems on differentiable manifolds
JO  - Revue française d'informatique et de recherche opérationnelle. Série rouge
PY  - 1971
SP  - 73
EP  - 104
VL  - 5
IS  - R1
PB  - Dunod
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1971__5_1_73_0/
LA  - en
ID  - M2AN_1971__5_1_73_0
ER  - 
%0 Journal Article
%A Mirică, Stefan
%T An admissible synthesis for control systems on differentiable manifolds
%J Revue française d'informatique et de recherche opérationnelle. Série rouge
%D 1971
%P 73-104
%V 5
%N R1
%I Dunod
%C Paris
%U http://www.numdam.org/item/M2AN_1971__5_1_73_0/
%G en
%F M2AN_1971__5_1_73_0
Mirică, Stefan. An admissible synthesis for control systems on differentiable manifolds. Revue française d'informatique et de recherche opérationnelle. Série rouge, Volume 5 (1971) no. R1, pp. 73-104. http://www.numdam.org/item/M2AN_1971__5_1_73_0/

[1] G. St. Jones and A. Strauss, « An example of optimal control », S I A M Review, vol. 10, 1, 1968, pp. 25-55. | MR | Zbl

[2] B. E. Lee and L. Markus, Foundations of optimal control theory, , Willey, N.Y., 1967, pp. 446-454. | MR | Zbl

[3] St. Miricà, « On the admissible synthesis in optimal control theory and differential games », J S.I.A.M. Control, vol. 7, 2, 1969, pp. 292-315. | MR | Zbl

[4] V. G. Boltyanskii, « Mathematical Methods of Optimal Control », Izd, Nauka,Moscow, 1966 (Russian). | MR

[5] V. G. Boltyanskii, « Sufficient conditions for optimality and the justification of the dynamic programming method », J. S.I.A.M. Control, vol. 4, 2, 1966,pp. 326-361. | MR | Zbl

[6] L.D. Berkovitz, « Necessary conditions for optimal strategies in a class of differential games and control problems », J. S.I.A.M. Control, vol. 5, 1, 1967, pp. 1-24. | MR | Zbl

[7] L.D. Berkovitz, « Variational methods in problems of control and Programming », J . Math. Annal, and Appl., vol. 3, 1, 1961, pp. 145-169. | MR | Zbl

[8] R. Abraham and J. Marsden, Foundations of Mechanics, Benjamin, N.Y., 1967. | Zbl

[9] R. Abraham and J. Robbin, Transversal Mappings and Flow, Benjamin, N. Y., 1967. | MR | Zbl

[10] C. Godbillon, Géométrie Différentielle et Mécanique Analytique, Paris, Hermann, 1969. | MR | Zbl

[11] S. Lang, Introduction to Differentiable Manifolds, Interscience, New York, 1962. | MR | Zbl

[12] F. Albrecht, « Control vector fields on mannifolds and attainability », Lectures Notes in Operations Research and Mathematical Economies, vol. 12, Springer-Verlag, 1969, pp. 293-302. | MR | Zbl

[13] R. Bellman, Dynamic Programming, Princeton, Univ. Press, 1957. | MR | Zbl

[14] L. S. Pontryagin, « Smooth manifolds and its Applications in the theory of homotopy », Trud.Math. Inst. im. V.A, Steklova, Moscow, 1965, T. LX, pp. 1-24(Russian). | MR

[15] L. S. Pontryagin, Ordinary Differential Equations, Addison-Wesley, Reading, Massachusets, 1962. | MR | Zbl

[16] G. Sansone, Equazioni differenziali nel Campo Reale, Bologna, 1948. | JFM | Zbl

[17] R. Isaacs, Differential Games, John Willey, N.Y., 1965.